Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 64, Number 2

All articles in this issue are freely accessible.

Spinor genera of unimodular $Z$-lattices in quadratic fields
A. G. Earnest.
Proc. Amer. Math. Soc. 64 (1977), 189-195
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0441863
A note on good reduction of simple Abelian varieties
C. Adimoolam.
Proc. Amer. Math. Soc. 64 (1977), 196-198
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0447259
A problem on Noetherian local rings of characteristic $p$
Shiro Goto.
Proc. Amer. Math. Soc. 64 (1977), 199-205
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0447212
A note on flat algebras
Augusto Nobile.
Proc. Amer. Math. Soc. 64 (1977), 206-208
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0498548
On Weitzenböck’s theorem in positive characteristic
A. Fauntleroy.
Proc. Amer. Math. Soc. 64 (1977), 209-213
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0460345
Recurrences for the sum of divisors
John A. Ewell.
Proc. Amer. Math. Soc. 64 (1977), 214-218
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0441836
The $k$-closure of monic and monic free ideals in a polynomial semiring
Louis Dale.
Proc. Amer. Math. Soc. 64 (1977), 219-226
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0444717
Decomposable tensors as a quadratic variety
Robert Grone.
Proc. Amer. Math. Soc. 64 (1977), 227-230
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0472853
A note on D. Quillen’s paper: “Projective modules over polynomial rings” (Invent. Math. 36 (1976), 167–171)
Moshe Roitman.
Proc. Amer. Math. Soc. 64 (1977), 231-232
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0444638
The domain covered by a typically-real function
A. W. Goodman.
Proc. Amer. Math. Soc. 64 (1977), 233-237
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0444956
A second order differential equation of T. Otsuki
W. R. Utz.
Proc. Amer. Math. Soc. 64 (1977), 238-240
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0466772
Third order linear differential equations with periodic coefficients
L. H. Erbe.
Proc. Amer. Math. Soc. 64 (1977), 241-247
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0454208
Some invariant properties on summability domains
Shen Yue Kuan.
Proc. Amer. Math. Soc. 64 (1977), 248-250
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0447876
On nonoscillatory linear differential equations of second order
Philip Hartman.
Proc. Amer. Math. Soc. 64 (1977), 251-259
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0463565
Multiple integrals of Lipschitz functions in the calculus of variations
Frank H. Clarke.
Proc. Amer. Math. Soc. 64 (1977), 260-264
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0451156
Isoperimetric inequalities involving heat flow under linear radiation conditions
Andrew Acker.
Proc. Amer. Math. Soc. 64 (1977), 265-271
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0445122
Extremal interpolatory functions in $H^{∞}$
Knut Øyma.
Proc. Amer. Math. Soc. 64 (1977), 272-276
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0447586
Discontinuous semilinear differential equations and multiple valued maps
Jeffrey Rauch.
Proc. Amer. Math. Soc. 64 (1977), 277-282
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0442453
Extensions of fixed point theorems of Rhoades and Ćirić
T. K. Pal and M. Maiti.
Proc. Amer. Math. Soc. 64 (1977), 283-286
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0445479
Positive perturbations of unbounded operators
J. Dombrowski.
Proc. Amer. Math. Soc. 64 (1977), 287-290
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0448142
On bi-quasitriangular operators
L. J. Gray.
Proc. Amer. Math. Soc. 64 (1977), 291-294
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0454698
An incidence theorem for a class of continuous real functions
V. J. Baston and F. A. Bostock.
Proc. Amer. Math. Soc. 64 (1977), 295-299
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0463374
An $nlogn$ lower bound on synchronous combinational complexity
L. H. Harper.
Proc. Amer. Math. Soc. 64 (1977), 300-306
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0456962
Duality and alternative in multi-objective optimization
Elemer E. Rosinger.
Proc. Amer. Math. Soc. 64 (1977), 307-312
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0679534
A complete Kähler metric of positive curvature on $C^{n}$
Paul F. Klembeck.
Proc. Amer. Math. Soc. 64 (1977), 313-316
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0442290
Two notes on metric geometry
Ralph Alexander.
Proc. Amer. Math. Soc. 64 (1977), 317-320
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0442831
Locally convex hypersurfaces of negatively curved spaces
S. Alexander.
Proc. Amer. Math. Soc. 64 (1977), 321-325
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0448262
Convex solutions of a Schröder equation in several variables
Fred M. Hoppe.
Proc. Amer. Math. Soc. 64 (1977), 326-330
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0443113
A note on the central limit theorem for square-integrable processes
Marjorie G. Hahn.
Proc. Amer. Math. Soc. 64 (1977), 331-334
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0448487
Approximate fibrations with nonfinite fibers
Steve Ferry.
Proc. Amer. Math. Soc. 64 (1977), 335-345
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0461505
Power maps and principal bundles
J. L. Noakes.
Proc. Amer. Math. Soc. 64 (1977), 346-350
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0451245
Orientation-reversing periodic PL maps of lens spaces
Paik Kee Kim.
Proc. Amer. Math. Soc. 64 (1977), 351-356
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0442919
A cardinal inequality for topological spaces involving closed discrete sets
John Ginsburg and R. Grant Woods.
Proc. Amer. Math. Soc. 64 (1977), 357-360
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0461407
A reciprocity theorem for tensor products of group representations
Calvin C. Moore and Joe Repka.
Proc. Amer. Math. Soc. 64 (1977), 361-364
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0450455
A class of two-bridge knots with property-$P$
E. J. Mayland.
Proc. Amer. Math. Soc. 64 (1977), 365-369
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0448335
On the chromatic number of subgraphs of a given graph
V. Rödl.
Proc. Amer. Math. Soc. 64 (1977), 370-371
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0469806
Homology tori with nontrivial Serre spectral sequence
Jerrold W. Grossman.
Proc. Amer. Math. Soc. 64 (1977), 372-373
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0440547
A note on the extension of compact operators
Ȧsvald Lima.
Proc. Amer. Math. Soc. 64 (1977), 374-375
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0448135
American Mathematical Society